Title: Ratio asymptotic of Hermite-Padé orthogonal polynomials for Nikishin systems II
Authors: López García, Abey ×
López Lagomasino, G. #
Issue Date: 2008
Publisher: Academic Press
Series Title: Advances in Mathematics vol:218 pages:1081-1106
ISSN: 0001-8708
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.